Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 7, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Jun 13, 2013, 3:32 PM EDT for Greene County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 3:32 PM EDT (19:32 UTC)
- Expired
- Jun 13, 2013, 4:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
County Greene County, TN
The radar
The Knoxville radar (KMRX), 50 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 13, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.5 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
205 WFUS54 KMRX 131932 TORMRX TNC059-132000- /O.NEW.KMRX.TO.W.0007.130613T1932Z-130613T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 332 PM EDT THU JUN 13 2013 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * TORNADO WARNING FOR... GREENE COUNTY IN EAST TENNESSEE... * UNTIL 400 PM EDT * AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF GREENEVILLE. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE... GREENEVILLE...TUSCULUM AND CAMP CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE. && LAT...LON 3619 8266 3599 8279 3614 8309 3623 8303 TIME...MOT...LOC 1932Z 291DEG 22KT 3615 8296 $$ DGS
1 follow-up statement
776 WWUS54 KMRX 131944 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 344 PM EDT THU JUN 13 2013 TNC059-131953- /O.CAN.KMRX.TO.W.0007.000000T0000Z-130613T2000Z/ GREENE TN- 344 PM EDT THU JUN 13 2013 ...THE TORNADO WARNING FOR GREENE COUNTY IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LEVELS. THEREFORE...THE WARNING HAS BEEN CANCELLED. LAT...LON 3619 8266 3599 8279 3614 8309 3623 8303 TIME...MOT...LOC 1943Z 291DEG 22KT 3613 8288 $$ DGS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:27 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 13, 2:27 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 227 PM EDT THU JUN 13 2013 .SHORT TERM... CURRENTLY TWO LINES MOVING THROUGH THE FORECAST AREA. THE LINE FARTHEST WEST IS ALONG AND AHEAD OF THE COLD FRONT. THERE ARE SOME WIDELY SCATTERED SHOWERS DEVELOPING ACROSS NORTH/NORTHEAST KY/WV IN THE VICINITY OF THE COLD POOL ALOFT. HAVE LEFT SLIGHT CHANCE OF SHOWERS INTO THE MID EVENING TO ACCOUNT FOR THIS. OTHERWISE MUCH DRIER AND RELATIVELY COOLER AIR WILL MOVE ACROSS THE REGION OVERNIGHT. FORECAST MODEL SOUNDINGS DIFFER WITH THEIR HANDLING OF LOW LEVEL MOISTURE TOMORROW AT THE 850MB HEIGHT. THE NAM IS NEARLY SATURATED WHILE THE GFS IS MUCH DRIER. USUALLY THE NAM HANDLES THE VERTICAL LEVELS BETTER BUT WITH A DRY AIR MASS FILLING IN BEHIND THE TROUGH AND THE EASTERN EDGE OF THE RIDGE BRINGING SINKING AIR...FIND IT HARD TO BUY MOSTLY CLOUDY SKIES SHORTLY AFTER NOON. IN THE WAKE OF THE FRONT...DAYTIME TEMPERATURES WILL BE PLEASANT GENERALLY LOWER TO MID 80S. .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...AT THE BEGINNING OF THIS PERIOD...HIGH PRESSURE HAS BUILT INTO THE REGION AT THE SURFACE AND THE UPPER RIDGE CENTERED OVER TX IS TRYING TO BUILD INTO THE REGION AS WELL. BY SUNDAY AFTERNOON...THE SURFACE HIGH HAS MOVED TO THE EAST ALLOWING A RETURN FLOW TO SET UP...AND THE RIDGE HAS BEEN FLATTENED BY A DISTURBANCE. SURFACE DEWPOINTS WILL BE BACK INTO THE 60S AREA-WIDE BY THEN...AND THE FIRST CHANCE OF SHOWERS/STORMS COMES BACK INTO THE AREA. CHANCES OF SHOWERS/STORMS CONTINUE THROUGH MONDAY...THEN TAPERS OFF SOMEWHAT BY TUESDAY. SEVERE THUNDERSTORM CHANCES LOOK TO BE WELL WEST OF OUR AREA. FINALLY BY WEDNESDAY...DRY AIR MOVES INTO THE REGION AND THE FORECAST IS DRY FOR THE REST OF THE PERIOD. FOR TEMPERATURES...MODEL GUIDANCE SEEMS GOOD OVERALL...WENT CLOSE TO GUIDANCE FOR MOST PERIODS. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 66 86 61 89 67 / 10 10 0 0 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 61 83 59 88 66 / 10 10 0 0 10 OAK RIDGE, TN 61 84 59 89 64 / 10 10 0 0 10 TRI CITIES AIRPORT, TN 57 81 52 86 60 / 20 10 0 0 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && AC/GM
Hazardous weather outlook, Jun 13, 2:35 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 235 PM EDT THU JUN 13 2013 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-141845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 235 PM EDT THU JUN 13 2013 /135 PM CDT THU JUN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE MOVING THROUGH THE AREA THIS AFTERNOON...WITH THE MAIN THREAT FROM THESE STORMS BEING DAMAGING OUTFLOW WINDS UP TO ABOUT 70 MPH. HAIL UP TO ONE INCH...AND LOCALIZED FLOODING OF LOW SPOTS ARE ALSO POSSIBLE...AS WELL AS A BRIEF ISOLATED TORNADO WITH THE STRONGEST STORMS. THE STORMS WILL MOVE SOUTH END EAST...OUT OF THE AREA THIS EVENING...AS A COLD FRONT PUSHES INTO THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ON-GOING AT THIS TIME FOR THIS AFTERNOON.
In the hours before
Special weather statement, Jun 13, 1:08 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 108 PM EDT THU JUN 13 2013 VAZ002-005-006-008-131800- RUSSELL VA-SCOTT VA-WASHINGTON VA-WISE VA- 108 PM EDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WISE...WASHINGTON...SCOTT AND RUSSELL COUNTIES UNTIL 200 PM EDT... AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF CLEVELAND...OR 14 MILES SOUTHEAST OF WISE...MOVING EAST AT 50 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEBANON...ABINGDON... CLEVELAND...CASTLEWOOD...COLLINGWOOD...HANSONVILLE...HILANDER PARK... HOLSTON...HONAKER...DYE...ROSEDALE...LINDELL...EMORY-MEADOW VIEW... GLADE SPRING AND DAMASCUS. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DGS
Local storm report, Jun 13, 1:53 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
153 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
06/13/2013 SULLIVAN TN 911 CALL CENTER
POWER LINES AND TREES DOWN IN KINGSPORT.
&&Local storm report, Jun 13, 2:31 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
231 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG WISE 36.98N 82.58W
06/13/2013 WISE VA PUBLIC
A FEW TREES DOWN REPORTED BY PUBLIC.
0113 PM TSTM WND DMG 2 E SNEEDVILLE 36.54N 83.18W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
A FEW TREES DOWN 2 EAST OF SNEEDVILLE
0123 PM TSTM WND DMG 1 NW CHURCH HILL 36.54N 82.72W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN ALONG THE SCOTT, VA AND HAWKINS
COUNTY-LINE.
0135 PM TSTM WND DMG HONAKER 37.02N 81.98W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
TREES DOWN IN THE HONAKER AREA.
0138 PM TSTM WND DMG 2 E LEBANON 36.90N 82.04W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
A FEW TREES DOWN.
0146 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
06/13/2013 SULLIVAN TN 911 CALL CENTER
POWER LINES AND TREES DOWN IN KINGSPORT.
0158 PM TSTM WND DMG WHITE PINE 36.10N 83.30W
06/13/2013 JEFFERSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE WHITE PINE AREA.
0200 PM TSTM WND DMG 1 N NEWPORT 35.97N 83.19W
06/13/2013 COCKE TN LAW ENFORCEMENT
TREES DOWN.
0205 PM TSTM WND DMG FALL BRANCH 36.42N 82.62W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES DOWN.
0210 PM TSTM WND GST JOHNSON CITY 36.33N 82.37W
06/13/2013 E65.00 MPH WASHINGTON TN AMATEUR RADIO
ESTIMATED WINDS OF 65 MPH IN JOHNSON CITY, TENNESSEE
0217 PM HAIL JONESVILLE 36.69N 83.12W
06/13/2013 E1.00 INCH LEE VA AMATEUR RADIO
QUARTER SIZE HAIL BY SPOTTER.
&&Local storm report, Jun 13, 3:00 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
300 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG GATE CITY 36.64N 82.58W
06/13/2013 SCOTT VA 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE GATE CITY AREA.
&&Local storm report, Jun 13, 3:04 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL ROAN MOUNTAIN 36.18N 82.07W
06/13/2013 E0.50 INCH CARTER TN PUBLIC
0.5 INCH HAIL REPORTED IN STATE PARK.
&&Local storm report, Jun 13, 3:29 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
329 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG WISE 36.98N 82.58W
06/13/2013 WISE VA PUBLIC
A FEW TREES DOWN REPORTED BY PUBLIC.
0113 PM TSTM WND DMG 2 E SNEEDVILLE 36.54N 83.18W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
A FEW TREES DOWN 2 EAST OF SNEEDVILLE
0123 PM TSTM WND DMG 1 NW CHURCH HILL 36.54N 82.72W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN ALONG THE SCOTT, VA AND HAWKINS
COUNTY-LINE.
0135 PM TSTM WND DMG HONAKER 37.02N 81.98W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
TREES DOWN IN THE HONAKER AREA.
0138 PM TSTM WND DMG 2 E LEBANON 36.90N 82.04W
06/13/2013 RUSSELL VA LAW ENFORCEMENT
A FEW TREES DOWN.
0146 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
06/13/2013 SULLIVAN TN 911 CALL CENTER
POWER LINES AND TREES DOWN IN KINGSPORT.
0158 PM TSTM WND DMG WHITE PINE 36.10N 83.30W
06/13/2013 JEFFERSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE WHITE PINE AREA.
0200 PM TSTM WND DMG 1 N NEWPORT 35.97N 83.19W
06/13/2013 COCKE TN LAW ENFORCEMENT
TREES DOWN.
0205 PM TSTM WND DMG FALL BRANCH 36.42N 82.62W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES DOWN.
0210 PM TSTM WND GST JOHNSON CITY 36.33N 82.37W
06/13/2013 E65.00 MPH WASHINGTON TN AMATEUR RADIO
ESTIMATED WINDS OF 65 MPH IN JOHNSON CITY, TENNESSEE
0217 PM HAIL JONESVILLE 36.69N 83.12W
06/13/2013 E1.00 INCH LEE VA AMATEUR RADIO
QUARTER SIZE HAIL BY SPOTTER.
0230 PM TSTM WND DMG JELLICO 36.58N 84.13W
06/13/2013 CAMPBELL TN LAW ENFORCEMENT
A FEW TREES DOWN NEAR JELLICO.
0235 PM TSTM WND DMG GATE CITY 36.64N 82.58W
06/13/2013 SCOTT VA 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE GATE CITY AREA.
0235 PM TSTM WND DMG SNEEDVILLE 36.54N 83.21W
06/13/2013 HANCOCK TN LAW ENFORCEMENT
TREES DOWN COUNTY-WIDE.
0240 PM TSTM WND DMG 5 SE MARYVILLE 35.70N 83.91W
06/13/2013 BLOUNT TN LAW ENFORCEMENT
TREES DOWN
0242 PM TSTM WND DMG ELIZABETHTON 36.34N 82.23W
06/13/2013 CARTER TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY-WIDE
0250 PM HAIL ROAN MOUNTAIN 36.18N 82.07W
06/13/2013 E0.50 INCH CARTER TN PUBLIC
0.5 INCH HAIL REPORTED IN STATE PARK.
0250 PM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
06/13/2013 HAWKINS TN LAW ENFORCEMENT
A FEW TREES DOWN COUNTY-WIDE.
0300 PM TSTM WND DMG LUTTRELL 36.21N 83.74W
06/13/2013 UNION TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE LUTTRELL AREA.
0315 PM TSTM WND DMG JOHNSON CITY 36.33N 82.37W
06/13/2013 WASHINGTON TN LAW ENFORCEMENT
TREES ACROSS HOMES IN JOHNSON CITY, TN. ALSO, TREES DOWN
COUNTY-WIDE.
0320 PM TSTM WND DMG 3 E OLIVER SPRINGS 36.04N 84.28W
06/13/2013 ANDERSON TN LAW ENFORCEMENT
A FEW TREES DOWN IN OLIVER SPRINGS, TN
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:00 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins, Washington | 45 min |
| Jun 13, 1:00 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins, Sullivan | 45 min |
| Jun 13, 1:28 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Hancock, Hawkins, Johnson, Sullivan, Washington | 62 min |
| Jun 13, 1:33 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more | 57 min |
| Jun 13, 1:42 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sevier | 48 min |
| Jun 13, 1:45 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson | 45 min |
| Jun 13, 2:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott | 40 min |
| Jun 13, 2:13 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 47 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 30 min |
| Jun 13, 2:16 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 44 min |
| Jun 13, 2:20 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 40 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Unicoi, Washington | 22 min |
| Jun 13, 2:31 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins | 29 min |
| Jun 13, 2:34 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Jefferson, Knox, Union | 41 min |
| Jun 13, 2:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi, Washington | 27 min |
| Jun 13, 2:49 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 41 min |
| Jun 13, 2:53 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 37 min |
| Jun 13, 2:59 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Morgan, Roane | 46 min |
| Jun 13, 3:10 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 65 min |
| Jun 13, 3:10 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Jefferson, Knox and 2 more | 65 min |
| Jun 13, 3:17 PM EDT | Tornado Warning | MRX | Cocke, Grainger, Jefferson, Knox, Sevier | 43 min |
| Jun 13, 3:21 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more | 3 hr |
| Jun 13, 3:39 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Knox, Sevier | 66 min |
| Jun 13, 3:42 PM EDT | Flash Flood Warning | MRX | Carter, Unicoi, Washington | 4 hr |
| Jun 13, 3:54 PM EDT | Tornado Warning | MRX | Cocke, Jefferson, Sevier | 36 min |
| Jun 13, 3:56 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe, Sevier | 64 min |
| Jun 13, 4:04 PM EDT | Areal Flood Advisory | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 3 hr |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Sevier | 33 min |
| Jun 13, 4:27 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 63 min |
| Jun 13, 4:29 PM EDT | Areal Flood Advisory | MRX | Blount, Monroe | 3 hr |
| Jun 13, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 48 min |
| Jun 13, 4:52 PM EDT | Flash Flood Warning | MRX | Blount | 3 hr |
| Jun 13, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 37 min |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.